# SDR 29EA02292017

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N278EA
- Make and model: Boeing 737-7L9
- Aircraft serial: 28006
- Aircraft time: 48,194 hours, 17,107 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 8 Fed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX OXYGEN MASK ROW 8 F E D DROPPED AND FIRED.  REMOVED AND REPLACED  THE OXYGEN GENERATOR ON ROW 8 FED IAW AMM 35-22-11.
